# SDR SWAA011616

- Difficulty date: June 1, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 33,506 hours, 31,267 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSELAGE FRAMES CRACKED AT STR 8L & 9L, BS 727D, BS 867 & BS 907.  REPAIRED FRAMES PER SRM.
